# SDR UIEA2018082601802

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 94,104 hours, 16,620 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 61882
- Part serial: 2981
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EICAS 'HYD QTY LOW 1' IN CRUISE, 7:30 INTO FLIGHT. UPON LANDING INTO ANC AIRCRAFT HAD TO BE TOWED OFF OF RUNWAY DUE TO NO NR 1 HYDRAULIC SYSTEM AVAILABLE. INSPECTED AND FOUND LEFT HAND BODY GEAR TRUCK POSITIONING HYDRAULIC FUSE ASSEMBLY LEAKING. SERVICED NR 1 HYDRAULIC SYSTEM PER AMM 12-12-01. REMOVED AND REPLACED LEFT HAND BODY GEAR TRUCK POSITIONING HYDRAULIC FUSE PER AMM 32-13-24/401. LEAK CHECK GOOD. INSPECTED GEAR DOORS PER AMM 32-14-01, AND 32-14-02. NO DEFECTS NOTED.
